×

zbMATH — the first resource for mathematics

A note on simplification orderings. (English) Zbl 0433.68044

MSC:
68Q99 Theory of computing
68T99 Artificial intelligence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dershowitz, N.; Manna, Z., Proving termination with multiset orderings, Comm. ACM, 22, 8, 465-476, (1979) · Zbl 0431.68016
[2] Huet, G.; Lankford, D.S., On the uniform halting problem for term rewriting systems, ()
[3] Knuth, D.E.; Bendix, P.B., Simple word problems in universal algebras, (), 263-297 · Zbl 0188.04902
[4] Kruskal, J.B., Well-quasi-ordering, the tree theorem, and Vazsonyi’s conjecture, Trans. AMS, 95, 210-225, (1960) · Zbl 0158.27002
[5] Lankford, D.S., Canonical algebraic simplification in computational logic, (), Memo ATP-25
[6] Lankford, D.S., On proving term rewriting systems are Noetherian, (1979), Mathematics Dept., Louisiana Tech. Univ. Ruston, LA, Memo MTP-3
[7] Manna, Z.; Ness, S., On the termination of Markov algorithms, Proc. third hawaii internat. conf. on system sciences, 789-792, (1970), Honolulu, HI
[8] Nash-Williams, C.St.J.A., On well-quasi-ordering finite trees, Proc. Cambridge philos. soc., 59, 833-835, (1963) · Zbl 0122.25001
[9] Plaisted, D., Well-founded orderings for proving the termination of rewrite rules, ()
[10] Plaisted, D., A recursively defined ordering for proving termination of term rewriting systems, ()
[11] Tarski, A., A decision method for elementary algebra and geometry, (1951), Univ. of California Press Berkeley, CA · Zbl 0044.25102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.